Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
METHYLERGONOVINE-INDUCED DIFFUSE CORONARY SPASM IN A PATIENT WITH EXERCISE-INDUCED CORONARY SPASM AFTER HEART-TRANSPLANTATION
Autore:
FRANTZ RP; LERMAN A; EDWARDS BS; OLSON LJ; HIGANO ST; SCHWARTZ RS; DALY RC; MCGREGOR CGA; RODEHEFFER RJ;
Indirizzi:
MAYO CLIN & MAYO FDN,DIV CARDIOVASC DIS,200 1ST ST SW ROCHESTER MN 55905
Titolo Testata:
The Journal of heart and lung transplantation
fascicolo: 5, volume: 13, anno: 1994,
pagine: 834 - 839
SICI:
1053-2498(1994)13:5<834:MDCSIA>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
NO
Recensione:
Indirizzi per estratti:
Citazione:
R.P. Frantz et al., "METHYLERGONOVINE-INDUCED DIFFUSE CORONARY SPASM IN A PATIENT WITH EXERCISE-INDUCED CORONARY SPASM AFTER HEART-TRANSPLANTATION", The Journal of heart and lung transplantation, 13(5), 1994, pp. 834-839

Abstract

Coronary artery spasm is a rarely reported condition after heart transplantation. We report a case of exercise-induced coronary artery spasm in a patient 1-year after orthotopic heart transplantation. Serial quantitative coronary angiography showed significant diffuse loss of luminal diameter. Provocative testing with intracoronary acetylcholine and intravenous methylergonovine maleate was performed in an effort to document efficacy of the antispasm regimen. Infusion of acetylcholine into the left anterior descending coronary artery resulted in transient closure of the vessel. Diffuse spasm resulting in hypotension and ventricular fibrillation occurred with intravenous methylergonovine maleate administration. Because of the risk of provoking diffuse spasm, intravenous administration of methylergonovine maleate should be avoidedin the posttransplantation setting. Review of the literature suggeststhat coronary artery spasm after transplantation is often associated with severe transplant coronary artery disease and may be associated with a poor prognosis. Coronary artery spasm may be a more common causeof syncope and death after transplantation than it is currently thought to be.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/07/20 alle ore 23:05:49